worried about starting zoloft

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Lanka
New Member


Date Joined Jul 2006
Total Posts : 11
   Posted 9/28/2006 8:07 PM (GMT -7)   
Hey there, its been quite some time since I've been here and since then I've been seeing a psychologist and a psychaitrist who prescribed Zoloft for me. I'm a bit nervous about taking it, especially since the news of the death of Daniel Smith, Ana Nicole Smith's son who was on Zoloft. I know he was taking lexapro as well as methadone and that the combination is what contributed to his death, but the news still makes me pretty nervous. I'm not taking any other medications besides my birth control pills and I asked my psychaitrist whether there would be any drug interactions and he assured me there wouldnt. I would like to, however, hear firsthand from anyone who has had experience with Zoloft in the past just to lay my worries to rest some. Thanks!
Today is the greatest day I've ever known


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 9/28/2006 8:22 PM (GMT -7)   

Hi Lanka and welcome to healingwell.  I took zoloft for two months and it didn't help me, but I hope it helps you.  Many people on this forum are on zoloft and it's helping them.  It certainly didn't make me more anxious or suicidal if that is worrying you.  It did, however, give me nausea, cramping and constipation for the first week.  I was also a bit dizzy for three days.  Oh Joy!!! Once that passed it was OK.  I would reccomend you take it easy for thefirst few days.  What dose are you starting on? Good luck and keep us posted :-)

 


Dance like no-one's watching
NervyMeg


Lanka
New Member


Date Joined Jul 2006
Total Posts : 11
   Posted 9/28/2006 8:26 PM (GMT -7)   
well the dossage is 50 mg but the doc told me to start off with half a tablet for the first week to help minimize side effects=)
Today is the greatest day I've ever known


nervymeg
Veteran Member


Date Joined Jul 2006
Total Posts : 2721
   Posted 9/28/2006 10:10 PM (GMT -7)   
That sounds smart Lanka, I jumped straight in to 50mg and I think that's what caused the nausea etc...just go up gradually and you should be Ok
Hugs
Dance like no-one's watching
NervyMeg


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/29/2006 2:56 AM (GMT -7)   
I agree, keeping your doc in the loop as well
Take care and
be well please
Lyn
    Contribute today to support Healing Well Forums...Donate @
 
     Believe In Yourself......Live Love and Laugh
 
 Never Give up on Yourself ,Your True friends nor your Dignity
    Dont Comprimise Yourself....You Are All You've Got

New Topic Post Reply Printable Version
Forum Information
Currently it is Thursday, December 08, 2016 10:56 PM (GMT -7)
There are a total of 2,735,177 posts in 301,280 threads.
View Active Threads


Who's Online
This forum has 151384 registered members. Please welcome our newest member, Effieadler009.
235 Guest(s), 7 Registered Member(s) are currently online.  Details
bluelyme, Im_Patient, 0311, NM12, Atomium7, puppylover, julymorning


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer